MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Other: the device is not returning for evaluation as it was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to visual issues of glares and halos.The symptoms were noticed right after surgery.The suspect iol has been discarded.The replacement lens was another johnson and johnson iol of different model and diopter.There was no other medical/surgical intervention required.The patient outcome was excellent.No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key12277986
Report Number9614546-2021-07284
Device Sequence Number3532282
Product Code POE
UDI-Device Identifier05050474579095
UDI-Public(01)05050474579095(17)230418
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR